본문 바로가기
KERD
논문KCI 등재

A Fixed Point Approach to Stability of Quintic Functional Equations in Modular Spaces

2

조회

0

다운로드

1

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper, we present a fixed point method to prove generalized Hyers--Ulam stability of the systems of quadratic-cubic functional equations with constant coefficients in modular spaces.

Abstract

In this paper, we present a fixed point method to prove generalized Hyers--Ulam stability of the systems of quadratic-cubic functional equations with constant coefficients in modular spaces.

참고문헌 (59)

  1. J. Aczel., "Functional Equations in Several Variables" (1989), Cambridge University Press
  2. T. Aoki, "On the stability of the linear transformation in Banach spaces", J. Math. Soc. Japan, 2, pp.64~66 (1950)
  3. P. W. Cholewa, "Remarks on the stability of functional equations", Aequat. Math, 27, pp.76~86 (1984)
  4. Jukang K. Chung, "On the general solution of a quartic functional equation", 대한수학회보, 40(4), pp.565~576 (2003), 대한수학회
  5. S. Czerwik, "On the stability of the quadratic mapping in normed spaces", Abh. Math. Sem. Univ. Hamburg, 62, pp.59~64 (1992)
  6. S. Czerwik, "Functional Equations and Inequalities in Several Variables" (2002), World Scien- ti¯c
  7. A. Ebadian., "On approximate additive-quartic and quadratic-cubic functional equations in two variables on abelian groups", Results. Math. (2010)[DOI]
  8. A. Ebadian., "A ¯xed point method for perturbation of bimultipliers and Jordan bimultipliers in C¤-ternary algebras", J. Math. Phys., 51, pp.10~ (2010)[DOI]
  9. Z. Gajda, "On stability of additive mappings", Internat. J. Math. Math. Sci, 14, pp.431~434 (1991)
  10. P. G·avruta, "A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings", J. Math. Anal. Appl, 184, pp.431~436 (1994)
  11. P. G·avruta., "A new method for the generalized Hyers-Ulam-Rassias stability", Int. J. Nonlinear Anal. Appl, 1, pp.11~18 (2010)
  12. Mohammad Bagher Ghaemi, "on the probabilistic normed spaces", 대한수학회보, 49(2), pp.339~352 (2012), 대한수학회
  13. Madjid Eshaghi Gordji, "STABILITY OF A FUNCTIONAL EQUATION DERIVING FROM QUARTIC AND ADDITIVE FUNCTIONS", 대한수학회보, 47(3), pp.491~502 (2010), 대한수학회
  14. M. Eshaghi Gordji., "Approximately quintic and sextic mappings from r-divisible groups into Serstnev probabilistic Banach spaces: ¯xed point method", Discrete Dynamics in Nature and Society, pp.16~ (2011)
  15. M. E. Gordji., "Stability of a mixed type cubic-quartic functional equation in non-Archimedean spaces", Appl. Math. Lett, 23, pp.1198~1202 (2010)
  16. M. E. Gordji., "On the stability of J¤-derivations", J. Geom. Phys, 60, pp.454~459 (2010)
  17. M. E. Gordji., "Stability of an additive- cubic-quartic functional equation", Advances in Di®er. Equat., 2009, pp.20~
  18. M. E. Gordji., "Solution and stability of a mixed type additive, quadratic and cubic functional equation", Advances in di®er. equat, 2009, pp.17~[DOI]
  19. M. E. Gordji., "Solution and stability of generalized mixed type cubic, quadratic and additive functional equation in quasi-Banach spaces", Nonlinear Anal, 71, pp.5629~5643 (2009)
  20. M. E. Gordji., "On the generalized Hyers-Ulam-Rassias stability of quadratic functional equations", Abstr. Appl. Anal, pp.11~ (2009)
  21. M. E. Gordji., "The ¯xed point method for fuzzy approximation of a functional equation associated with inner product spaces", Discr. Dynam. in Nature and Soc., 2010, pp.15~[DOI]
  22. M. E. Gordji., "General quartic-cubic-quadratic func-tional equation in non-Archimedean normed spaces", U. P. B. Sci. Bull., Series A, 72, pp.69~84 (2010)
  23. M. E. Gordji., "Approximately J¤-homomorphisms : A ¯xed point ap-proach", J. Geom. Phys, 60, pp.809~814 (2010)
  24. D. H. Hyers, "On the stability of the linear functional equation", Proc. Natl. Acad. Sci. USA, 27, pp.222~224 (1941)
  25. D. H. Hyers., "Approximate homomorphisms", Aeq. Math, 44, pp.125~153 (1992)
  26. D. H. Hyers., "Stability of Functional Equations in Several Variables" (1998), BirkhÄauser
  27. G. Isac., "On the Hyers-Ulam stability of áadditive mappings", J. Approx. Theory, 72, pp.131~137 (1993)
  28. G. Isac., "Stability of áadditive mappings : Applications to non linear analysis", Internat. J. Math. and Math. Sci, 19(2), pp.219~228 (1996)
  29. K. W. Jun., "cubic functional equation", J. Math. Anal. Appl, 274, pp.867~878 (2002)
  30. K. W. Jun., "On the Hyers-Ulam stability of an Euler-Lagrange type cubic functional equation", J. Comput. Anal. Appl, 7, pp.21~33 (2005)
  31. S. M. Jung, "Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis" (2001), Hadronic Press Inc.
  32. S. M. Jung, "Hyers-Ulam-Rassias stability of Jensen's equation and its application", Proc. Amer. Math. Soc, 126, pp.3137~3143 (1998)
  33. S. M. Jung, "Stability of the quadratic equation of Pexider type", Abh. Math. Sem. Univ. Hamburg, 70, pp.175~190 (2000)
  34. P. Kannappan, "Quadratic functional equation and inner product spaces", Results Math, 27, pp.368~372 (1995)
  35. M. A. Khamsi, "Quasicontraction Mapping in modular spaces without ¢2{condition", Fixed Point Theory and Applications, 2008, pp.6~ (2008)
  36. H. Khodaei., "Approximately generalized additive functions in sev-eral variables", Int. J. Nonlinear Anal. Appl, 1, pp.22~41 (2010)
  37. S. Koshi., "On F-norms of quasi-modular spaces", J. Fac. Sci. Hokkaido Univ. Ser. I, 15(3), pp.202~218 (1961)
  38. M. Krbec, "Modular interpolation spaces", Z. Anal. Anwendungen, 1, pp.25~40 (1982)
  39. S. H. Lee., "Quartic functional equation", J. Math. Anal. Appl, 307, pp.387~394 (2005)
  40. W. A. Luxemburg, "Banach function spaces", 박사, pp.1959
  41. L. Maligranda, "Seminars in Math., Vol. 5" (1989), Univ. of Campinas
  42. J. Musielak, "Lecture Notes in Math. Vol. 1034", pp.1983~, Springer-verlag
  43. Abbas Najati, "Hyers-Ulam-Rassias Stability of a Cubic Functional Equation", 대한수학회보, 44(4), pp.825~840 (2007), 대한수학회
  44. H. Nakano, "Tokyo Math. Book Ser., Vol. 1" (1950), Maruzen Co.
  45. W. Orlicz, "Collected Papers, Vols. I, II" (1988), PWN
  46. C. Park, "On an approximate automorphism on a C¤-algebra", Proc. Amer. Math. Soc, 132, pp.1739~1745 (2004)
  47. C. Park., "Comment on Approximate ternary Jordan derivations on Banach ternary algebras", J. Math. Phys, 51, pp.044102~ (2010)
  48. C. Park., "Generalized additive functional inequalities in Banach algebras", Int. J. Nonlinear Anal. Appl, 1, pp.54~62 (2010)
  49. C. Park., "Isomorphisms in unital C¤-algebras", Int. J. Nonlinear Anal. Appl, 1, pp.1~10 (2010)
  50. C. Park, "Stability of the Jensen-type functional equation in C¤- algebras: a ¯xed point approach, Abstr", Appl. Anal, 2009, pp.17~ (2009)
  51. Th. M. Rassias, "On the stability of the linear mapping in Banach spaces", Proc. Amer. Math. Soc, 72, pp.297~300 (1978)
  52. Th. M. Rassias, "On the stability of functional equations in Banach spaces", J. Math. Anal. Appl, 251(1), pp.264~284 (2000)
  53. Th. M. Rassias., "On the behaviour of mappings which do not satisfy Hyers-Ulam stability", Proc. Amer. Math. Soc, 114, pp.989~993 (1992)
  54. Gh. Sadeghi, "A ¯xed point approach to stability of functional equations in modular spaces", Bull. Malays. Math. Sci. Soc.
  55. Gh. Sadeghi, "On the orthogonal stability of the pexiderized quadratic equations in modular spaces"
  56. F. Skof, "Propriet locali e approssimazione di operatori", Rend. Sem. Mat. Fis. Milano, 53, pp.113~129 (1983)
  57. Ph. Turpin, "Fubini inequalities and bounded multiplier property in generalized modular spaces", Comment. Math., Tomus specialis in honorem Ladislai Orlicz I, 33, pp.1~353 (1978)
  58. S. M. Ulam, "Problems in Modern Mathematics, Chapter VI" (1964), Wiley
  59. S. Yamamuro, "On conjugate spaces of Nakano spaces", Trans. Amer. Math. Soc, 90, pp.291~311 (1959)

관련 논문AI추천

이 간행물의 다른 논문 (21건)